U.S. doctors online nowAsk doctors free
Spencer, IA
A 20-year-old female asked:

I recently started taking zoloft (sertraline) for anxiety/depression. i've been getting nosebleeds with a headache, is that normal?

1 doctor answer4 doctors weighed in
Dr. Patricia Foster
Psychiatry 44 years experience
Not normal: Nosebleed from Zoloft (sertraline) is an uncommon if not rare side effect. However, it's possible both headache (more common) and nosebleeds are from Zoloft (sertraline) if both began when you started this med. Review with prescribing doctor to consider lowering dose or switching to another med not likely to cause these side effects. I hope this helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 25, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.